Note on the abstract generalized quasilinearization method

Abstract

The abstract generalized quasilinearization method established in [2] for ordered Banach spaces with regular or normal cone and continuous mappings, is revisited for strongly minihedral cones and (o)-continuous operators

Authors

Adriana Buica
Babes-Bolyai University, Romania

Radu Precup
Babes-Bolyai University, Romania

Keywords

Quasilinearization; ordered Banach space; cone; nonlinear operator equation; (o)-continuous operator; approximation

Paper coordinates

A. Buica, R. Precup, Note on the abstract generalized quasilinearization method, Rev. Anal. Numer. Theor. Approx., 35 (2006) no. 1, 11-15.

 

MR2290474

PDF

About this paper

Journal

Revue d’analyse numérique et de théorie d’approximation

Publisher Name

Romanian Academy

Print ISSN
Online ISSN

google scholar link

Related Posts